| Model Number |
72404233 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Mechanical Problem (1384); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 0160682008.Model/catalog description: reservoir unique identifier (udi) # (b)(4).
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not working.Upon inspection, a hole in tubing leading to the reservoir and related fluid loss were noticed.As a result, the device was explanted and replaced.No patient complications were reported.